Minerva cardioangiologica · 1996
[Electrocardiographic changes that wrongly indicate severe myocardial ischemia in patients treated with antidepressive drugs].
Клинический случайСтатьяНазвание и аннотация: Перевод в очереди
Обработка статьи · этапы, ошибки и управление
Загрузка состояния…
Ошибки и ограничения
История · было → стало
Состояние обновляется каждые 5 секунд, пока блок открыт. Процент показывается только там, где известен объём работы. Пауза останавливает продолжение этапа; текущий запрос к источнику может завершиться.
Minutiello L
Аннотация
The paper reports the case of a female 54-years old admitted to UTIC following recent episodes of precordial pain associated with major ECG alterations (negative T wave in precordial derivations) which appeared to indicate ischemic damage. The normality of laboratory tests and the mechanical function of the left ventricle studied using echo-Doppler raised doubts regarding the diagnosis of ischemic cardiopathy. After an interval of 2 months (during which the patient was constantly asymptomatic), owing to the persistence of ECG alterations during the recovery stage, an effort test was performed using thallium; the latter was normal and thus enabled the ischemic genesis of these alterations to be excluded. The suspension of antidepressive therapy with tricyclic agents, which the patient had taken for years, was followed after a few months by the stabilisation of ECG. This confirms that tricyclic antidepressive agents may significantly interfere with the electric activity of the myocardial cells, provoking considerable difficulties for a correct diagnosis.